[Home ] [Archive]   [ فارسی ]  
:: About :: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Issue 1 (1-2021) ::
J. Math. and Appl. 2021, 1(1): 35-43 Back to browse issues page
Some Results on Gelfand Pairs
Hossain Bagheri Fahragi1, Seyed Mohammad Sadegh Modarres *2
1- Department of Engineering, Meybod Branch, Islamic Azad University, Meybod, Iran.
2- Department of Mathematics, Yazd University, Yazd, Iran.
Abstract:   (706 Views)
Keywords: Gelfand pair, spherical function, locally compact group, character, irreducible representation.
Full-Text [PDF 477 kb]   (151 Downloads)    
Type of Study: Research | Subject: Algebraic geometry
Received: 2020/12/28 | Accepted: 2021/01/1 | ePublished: 2021/01/1
References
1. G. van Dijk, Introduction to harmonic analysis and generalized Gelfand pairs, de Gruyter, 2009.
2. H.Reiter and J.D.Stegeman, Classical harmonic analysis and locally compact groups, LMS Monographs, new series 22 Clarendon press, Oxford, 2000.
3. R. Godement, Les fonctions de type positive et la theorie des groupes, Trans. Amer. Math. Soc., 63 (1943) 1-84.
4. W. F. Darsow, Positive definite functions and states, Annals of Math., 60 (3) (1954) 447-453.


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bagheri Fahragi H, Modarres S M S. Some Results on Gelfand Pairs. J. Math. and Appl.. 2021; 1 (1) :35-43
URL: http://mathapp.ir/article-1-42-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 1 (1-2021) Back to browse issues page
مجله ریاضیات و کاربردها Journal of Mathematics and Applications
Persian site map - English site map - Created in 0.07 seconds with 29 queries by YEKTAWEB 4331